Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Irritation in penis, yellow discharge, stomach cramps, diarrhea.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Hi, Yesterday I began to notice a slight irritation at the opening of my penis and when I took a look noticed a small amount of slightly yellowish discharge. Last night I began to get bad stomach cramps which spread to my lower back and this morning its uncomfortable enough to keep me off work. I had diohorea this morning and have just noticed a small amount of discharge again. I last had sex about 16 days ago.
Posted Sun, 6 May 2012 in Sexually Transmitted Diseases
Answered by Dr. Radhika 5 hours later

Thanks for the query.

You had yellowish discharge in the penis associated with stomach cramps.

Penile discharge that is not urine or semen from the urethra at the tip of the penis associated with pain or discomfort – often with urination – may be a sign of a sexually transmitted infection.

It could be due to various causes like Gonorrhea, Chlamydia trachomatis, Mycoplasma genitalium, Ureaplasma urealyticum or any other bacterial infection.

You recently had Chlamydia for which you were treated with antibiotics. Sometimes if the other partner is not treated with antibiotics there is possibility that you could be re-infected by it.

Penile discharge or urethritis can be diagnosed by finding white blood cells (neutrophils or pus cells) on a urethral swab or in a urine sample (first sample in the morning). You will need to get it re-diagnosed. Hence I encourage you to consult your physician who can guide you through these tests.

Diarrhea is unlikely to be related to penile discharge. You may use Tablet Pepto Bismol twice a day for 5 days. Increase the intake of fluids and avoid solid food. Bland diet would be more beneficial in this situation.

I hope, I have answered your query. Please accept my answer if you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor